Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 36, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 12, 2020, 6:45 PM CDT for Barren County, Edmonson County, Warren County, Kentucky. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2020, 6:45 PM CDT (23:45 UTC)
- Expired
- Mar 12, 2020, 7:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Barren County, KY, Edmonson County, KY, Warren County, KY
The radar
The Nashville radar (KOHX), 97 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 7:00 PM CDT | TSTM WND GST 55 | Bon Ayr, KY | |
| Mar 12, 7:05 PM CDT | HAIL 1 | Bon Ayr, KY | |
| Mar 12, 7:17 PM CDT | TSTM WND GST 60 | Glasgow, KY | |
| Mar 12, 7:17 PM CDT | HAIL 0.88 | Glasgow, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 5:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
599
WUUS53 KLMK 122345
SVRLMK
KYC009-061-227-130030-
/O.NEW.KLMK.SV.W.0036.200312T2345Z-200313T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
645 PM CDT Thu Mar 12 2020
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
East central Warren County in south central Kentucky...
Central Barren County in south central Kentucky...
Southeastern Edmonson County in south central Kentucky...
* Until 730 PM CDT.
* At 644 PM CDT, a severe thunderstorm was located 9 miles south of
Brownsville, moving east at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Glasgow, Park City, Eighty Eight, Red Cross, Coral Hill,
Pritchardsville, Lecta, Haywood, Rocky Hill and Hays.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Kentucky.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3697 8622 3712 8618 3707 8576 3687 8574
TIME...MOT...LOC 2344Z 287DEG 46KT 3707 8622
HAIL...1.50IN
WIND...60MPH
$$
JDG2 follow-up statements
296
WWUS53 KLMK 122359
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
659 PM CDT Thu Mar 12 2020
KYC009-061-227-130030-
/O.CON.KLMK.SV.W.0036.000000T0000Z-200313T0030Z/
Warren KY-Barren KY-Edmonson KY-
659 PM CDT Thu Mar 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EAST CENTRAL WARREN...CENTRAL BARREN AND SOUTHEASTERN EDMONSON
COUNTIES...
At 659 PM CDT, a severe thunderstorm was located 9 miles west of
Glasgow, moving east at 55 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Glasgow, Park City, Eighty Eight, Red Cross, Coral Hill,
Pritchardsville, Lecta, Haywood, Hays and Stovall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3697 8621 3712 8616 3707 8576 3687 8574
TIME...MOT...LOC 2359Z 290DEG 38KT 3701 8608
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
JDG725
WWUS53 KLMK 130009
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
709 PM CDT Thu Mar 12 2020
KYC061-227-130019-
/O.CAN.KLMK.SV.W.0036.000000T0000Z-200313T0030Z/
Warren KY-Edmonson KY-
709 PM CDT Thu Mar 12 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN AND
SOUTHEASTERN EDMONSON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central Kentucky.
LAT...LON 3695 8610 3710 8600 3707 8576 3687 8574
TIME...MOT...LOC 0009Z 287DEG 46KT 3697 8592
$$
KYC009-130030-
/O.CON.KLMK.SV.W.0036.000000T0000Z-200313T0030Z/
Barren KY-
709 PM CDT Thu Mar 12 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL BARREN COUNTY...
At 709 PM CDT, a severe thunderstorm was located over Glasgow, moving
east at 55 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Glasgow, Oil City, Eighty Eight, Bristletown, Coral Hill,
Pritchardsville, Lecta, Glasgow Municipal Airport, Haywood and
Beckton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for south
central Kentucky.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3695 8610 3710 8600 3707 8576 3687 8574
TIME...MOT...LOC 0009Z 287DEG 46KT 3697 8592
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 6:40 PM CDT, 5 minutes earlier.
Area forecast discussion, Mar 12, 6:40 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
740 PM EDT Thu Mar 12 2020
...Updated Aviation Discussion...
.Mesoscale Update...
Issued at 607 PM EDT Thu Mar 12 2020
Current satellite a vast cirrus shield over most of southern Indiana
and Kentucky with clearing over the far SW corner of KY. ASOS and
Mesonet observations show temperatures ranging from low to mid 60s
with dew points in the low 60s.
BNA sounding at 18Z showed a cap at 925mb. But airmass recovery is
taking place after initial showers and storms passed through.
Aforementioned clearing in SW KY will only aid in low level
destabilization.
Potential for tornadic development continues as latest RAP data
shows low LCLs coincident with 0-3km bulk shear values >45kts and
SBCAPE values between 500-1000 J/kg. SW winds will continue to
advect warm air into the area behind the warm front, which will also
help to destablize the lower atmosphere.
Upper dynamics also continue to suggest ongoing chances for severe
weather as the low and mid level jets continue to edge eastward
toward the Ohio Valley, resulting in upper level divergence and
increased upward vertical motion.
SPC has extended the tornado watch to include our southeastern
counties of Larue, Marion, Boyle, Lincoln, Green, Taylor, Casey,
Metcalfe, Adair, Russel, Monroe, Cumberland, and Clinton.
Flash Flood Watch looks to be in good shape as radar shows a vast
area of moderate to heavy showers across the watch area.
&&
.Forecast Update...
Issued at 520 PM EDT Thu Mar 12 2020
Current radar showing strongs storms entering into our western
counties with moderate to heavy rain overspreading much of southern
Indiana and central Kentucky. Flash flood watch placement looks
good. A warning was just issued for a supercell in Butler County
that has exhibited roation aloft as well MARC signature, indicative
of large hail and damaging winds. Another warning was recently
issued for a cell moving across Simpson, southern Warren, and Allen
counties. Airmass recovery behind the initial wave of showers and
storms is slowly occuring, though 18Z sounding out of BNA showed a
cap at around 925mb that could certainly keep most convection
elevated and lessen the tornado risk. But SPC mesoanalysis continues
to suggest increased instability edging northward into southern
Kentucky coincident with high values of low level CAPE and shear.
Currently collaborating with SPC on a potential extension of the
tornado watch. Current forecast on track with only near term grids
refreshed. Mesoanalysis discussion is forthcoming.
&&
.Short Term...(This evening through Friday)
Issued at 300 PM EDT Thu Mar 12 2020
Overview...A shortwave trough swinging through a closed 5H low over
Lake Winnipeg will continue to trek eastward to the southern tip of
Hudson Bay by Friday evening. An associated cold front, currently
lying across IA/MO, will continue to sweep eastward bringing
scattered storms to southern Indiana and central Kentucky this
afternoon through tonight. Some storms may be severe with all modes
of severe weather on the table including damaging winds, hail,
tornadoes and localized flash flooding. Storms should begin to wane
by around midnight with rain shutting off by early morning Friday as
the 850mb LLJ pushes east of our area. Brief surface high pressure
and weak upper level ridging will fill behind the departing front
with Friday beginning mostly cloudy and becoming partly sunny by
afternoon, mainly across the northern half of our CWA. A cloudy
start will see min temps in the low 40s across southern Indiana with
a warming gradient southward to the low 50s across our southern KY
counties. Winds will strengthen as the cold front approaches with
surface winds from the SW gusting into the 25-30 mph range,
especially across our southern counties. Winds will veer NW behind
the front and begin to diminish by late Friday morning/early
afternoon.
Severe Weather Potential...Currently, SPC has issued a Tornado Watch
for roughly the western third of our CWA as a strengthening cluster
of storms moves out of central MO and into S IL. Current radar also
shows discrete thunderstorms moving into our western counties to
include Ohio and Hancock counties. Our area will sit within the exit
region of a pair of strong mid level jets, one over MO (~65KT) and
another larger one over NE (~80KT), responding to a strengthening
upper level jet (+140KT). This will create deep layer shear
conducive for supercell development coincident with abundant
buoyancy, especially across our southern counties. With rotating
cells and strong updrafts, large hail will be a possibility.
Upstream reports of 0.75" hail have already been reported across
western KY. Low LCLs, steep low level lapse rates, high values of 0-
3km CAPE, and looping hodographs all continue to support the chance
of seeing isolated tornadoes with the strongest storms. An eastward
extension of the Tornado Watch is likely.
Flash Flood Potential...Hi-res guidance shows a series of
thunderstorms and heavy showers moving through central KY and
portions of southern Indiana as a warm front moves north through the
area, within the warm sector ahead of the cold front, and along the
actual cold front. Therefore, a Flash Flood Watch has been issued
for the aforementioned area of concern valid through late tonight.
.Long Term...(Friday night through Thursday)
Issued at 145 PM EDT Thu Mar 12 2020
Will keep discussion short, given near term concerns. Stalled
frontal boundary will bring rain chances into the region again
Saturday. Orientation of it looks to be a prolonged period of steady
rains...so depending on how our rain swaths look today, we may have
ponding issues during the day. We could have some lingering light
rains/drizzle into Sunday morning, especially southern KY. Rest of
the week will continue with rain chances, though individual periods
are difficult to peg...all depending on how far south a stalling
front gets. NBM seems more in line with what we were thinking
yesterday. Those NBM runs had 3 days straight of likely rain
chances, whereas this run does try to incorporate a little more
uncertainty.
&&
.Aviation...(00Z TAF Issuance)
Issued at 735 PM EDT Thu Mar 12 2020
Widespread moderate rain currently pushing across central KY, with
some strong to severe thunderstorms moving through south-central KY.
For the most part, MVFR conditions are prevailing across the region.
Seeing the occasional lifting to VFR due to some breaks in the
clouds. Also seeing occasional lowerings to IFR, mostly due to lower
vsbys in heavier rain. Will continue to see showers and storms push
across the area for a few more hours, with rain expected to exit
to the east by 07Z and then skies clearing to VFR by Friday morning.
Breezy southerly winds will veer to the west tonight and then to the
northwest by early Friday morning as a cold front sweeps through.
Sustained wind speeds will begin to increase to 10-15kts after 00Z,
and then gradually decrease to 10kts by tomorrow mid-morning. This
evening and into the overnight hours, wind gusts of 20-25 kts will
be possible as the front pushes through.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for INZ076-
077-083-084-089>092.
KY...Flash Flood Watch until 2 AM EDT /1 AM CDT/ Friday for
KYZ023>043-045>049-053>057.
&&
Mesoscale...CG
Update...CG
Short Term...CG
Long Term...RJS
Aviation...JMLHazardous weather outlook, Mar 12, 11:13 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1213 PM EDT Thu Mar 12 2020 INZ076-077-083-084-089>092-KYZ023>043-045>049-053>057-131615- Orange-Washington-Dubois-Crawford-Perry-Harrison-Floyd-Clark-Hancock- Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham- Trimble-Henry-Shelby-Franklin-Scott-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison- Including the cities of Paoli, Salem, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, and Richmond 1213 PM EDT Thu Mar 12 2020 /1113 AM CDT Thu Mar 12 2020/ ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT /4 PM CDT/ THIS AFTERNOON THROUGH LATE TONIGHT... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, and large hail. Possible training storms with heavy rain are also capable of producing flash flooding. The most likely time frame for severe weather is 4 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ061>067-070>078-081-082-131615- Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson- Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1213 PM EDT Thu Mar 12 2020 /1113 AM CDT Thu Mar 12 2020/ This hazardous weather outlook is for portions of south central Kentucky. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, large hail, and locally heavy rainfall. The most likely time frame for severe weather is 3 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ078-079-131615- Scott-Jefferson- Including the cities of Scottsburg and Madison 1213 PM EDT Thu Mar 12 2020 This hazardous weather outlook is for portions of south central Indiana. .DAY ONE...This Afternoon and Tonight. Thunderstorms are likely this afternoon and evening in advance of a cold frontal passage. Scattered severe storms are expected. These storms will be capable of tornadoes, damaging winds, large hail, and locally heavy rainfall. The most likely time frame for severe weather is 6 PM EDT to Midnight EDT. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate this afternoon and evening, especially after 3 PM EDT. Relay any severe weather to the National Weather Service in Louisville. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CG/RJS
In the hours before
Local storm report, Mar 12, 5:59 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL HADLEY 37.05N 86.62W
03/12/2020 E1.75 INCH WARREN KY EMERGENCY MNGR
&&
BTNLocal storm report, Mar 12, 6:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL MORGANTOWN 37.22N 86.70W
03/12/2020 E1.75 INCH BUTLER KY TRAINED SPOTTER
&&
BTNLocal storm report, Mar 12, 6:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
714 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD BONNIEVILLE 37.37N 85.90W
03/12/2020 HART KY EMERGENCY MNGR
WATER RUNNING OVER THE CSX RAILROAD TRACKS.
&&
BTNLocal storm report, Mar 12, 6:23 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
723 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 4 SE DUNBAR 37.14N 86.72W
03/12/2020 E1.50 INCH BUTLER KY PUBLIC
&&
BTNSpecial weather statement, Mar 12, 6:40 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
640 PM CDT Thu Mar 12 2020
KYZ076-077-130015-
Metcalfe-Adair-
640 PM CDT Thu Mar 12 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL METCALFE AND
SOUTHWESTERN ADAIR COUNTIES...
At 639 PM CDT, a strong thunderstorm was located near Edmonton,
moving east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Columbia, Edmonton, Pickett, Portland, Gadberry, Node, Bliss, Knob
Lick, Fairplay and Savoyard.
LAT...LON 3707 8576 3711 8576 3711 8577 3712 8577
3714 8565 3712 8563 3712 8560 3711 8552
3716 8539 3718 8537 3719 8527 3696 8522
3695 8575
TIME...MOT...LOC 2339Z 265DEG 42KT 3705 8564
DMLocal storm report, Mar 12, 6:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT THU MAR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG ALLENDALE 37.37N 85.58W
03/12/2020 GREEN KY EMERGENCY MNGR
EM REPORTS SMALL METAL SHED DESTROYED.
&&
BTNThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:57 AM CDT | Flash Flood Watch | LMK | Anderson, Bourbon, Boyle, Breckinridge, Bullitt, Clark and 25 more | 15 hr |
| Mar 12, 3:37 PM CDT | Special Weather Statement | LMK | Logan, Simpson | 23 min |
| Mar 12, 3:50 PM CDT | Special Weather Statement | LMK | Butler | 40 min |
| Mar 12, 4:01 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 29 min |
| Mar 12, 4:04 PM CDT | Special Weather Statement | LMK | Allen, Simpson | 26 min |
| Mar 12, 4:12 PM CDT | Special Weather Statement | LMK | Hancock | 48 min |
| Mar 12, 4:28 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 32 min |
| Mar 12, 4:33 PM CDT | Tornado Warning | LMK | Butler, Edmonson, Grayson | 27 min |
| Mar 12, 4:54 PM CDT | Special Weather Statement | LMK | Grayson | 36 min |
| Mar 12, 4:57 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Hardin, Ohio | 33 min |
| Mar 12, 4:58 PM CDT | Tornado Warning | LMK | Edmonson, Hart | 32 min |
| Mar 12, 4:59 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 46 min |
| Mar 12, 5:27 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 59 min |
| Mar 12, 5:31 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart, Larue | 29 min |
| Mar 12, 5:34 PM CDT | Flash Flood Warning | LMK | Grayson, Hardin | 3 hr |
| Mar 12, 5:34 PM CDT | Special Weather Statement | LMK | Breckinridge, Hancock | 26 min |
| Mar 12, 5:41 PM CDT | Flash Flood Warning | LMK | Butler, Ohio | 3 hr |
| Mar 12, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Taylor | 47 min |
| Mar 12, 5:59 PM CDT | Flash Flood Warning | LMK | Hart | 3 hr |
| Mar 12, 6:03 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio, Warren | 27 min |
| Mar 12, 6:05 PM CDT | Severe Thunderstorm Warning | LMK | Barren | 38 min |
| Mar 12, 6:16 PM CDT | Flash Flood Warning | LMK | Green, Taylor | 3 hr |
| Mar 12, 6:21 PM CDT | Flash Flood Warning | LMK | Barren, Edmonson, Hart, Warren | 3 hr |
| Mar 12, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 36 min |
| Mar 12, 6:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 33 min |
| Mar 12, 6:40 PM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 35 min |
| Mar 12, 6:52 PM CDT | Flash Flood Warning | LMK | Larue | 2 hr |
| Mar 12, 6:59 PM CDT | Tornado Warning | LMK | Adair, Casey, Taylor | 31 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.